MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG. POLARSTEM CEMENTLESS STEM LAT TI.HA 2; PROSTHESIS,HIP,SEMICONSTRAINED,METAL/CERAMIC/POLYMER,CEMENTEDNONPOROUS

SMITH & NEPHEW ORTHOPAEDICS AG. POLARSTEM CEMENTLESS STEM LAT TI.HA 2; PROSTHESIS,HIP,SEMICONSTRAINED,METAL/CERAMIC/POLYMER,CEMENTEDNONPOROUS
Catalog Number 75100475
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported right hip pain.It is unknown the reason for the pain or if a revision surgery has been performed.
 
Additional Manufacturer Narrative
Results of investigation: the associated complaint devices were not returned.The clinical/medical team concluded, no clinically relevant supporting documentation was provided; therefore a thorough medical investigation could not be performed.Should clinical documentation become available in the future, the clinical/medical task may be re-evaluated.No further medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.Credit cannot be issued for the devices.

Brand Name
POLARSTEM CEMENTLESS STEM LAT TI.HA 2
Common Device Name
PROSTHESIS,HIP,SEMICONSTRAINED,METAL/CERAMIC/POLYMER,CEMENTEDNONPOROUS
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG.
oberneuhofstrasse 10d
baar TN 06340
SZ  06340
MDR Report Key8244866
Report Number1020279-2019-00154
Device Sequence Number2288385
Product Code LZO
UDI-Device Identifier07611996118667
UDI-Public07611996118667
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130728
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2024
Device Catalogue Number75100475
Device Lot NumberB1718645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR